# SDR MASA200602226

- Difficulty date: September 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,453 hours, 6,266 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN.  CAPTAIN REPORTED I/B FLIGHT SPOILER AND I/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MX RESET THE SYSTEM.
